Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 167514, 13 pages
http://dx.doi.org/10.1155/2013/167514
Research Article

Maximal and Area Integral Characterizations of Bergman Spaces in the Unit Ball of

1Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, 30 West District, Xiao-Hong-Shan, Wuhan 430071, China
2Graduate University of Chinese Academy of Sciences, Beijing 100049, China

Received 15 May 2013; Accepted 17 July 2013

Academic Editor: Pei De Liu

Copyright © 2013 Zeqian Chen and Wei Ouyang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqian Chen and Wei Ouyang, “Maximal and Area Integral Characterizations of Bergman Spaces in the Unit Ball of ,” Journal of Function Spaces and Applications, vol. 2013, Article ID 167514, 13 pages, 2013. https://doi.org/10.1155/2013/167514.